• A
  • A
  • A
  • АБB
  • АБB
  • АБB
  • А
  • А
  • А
  • А
  • А
Обычная версия сайта
Найдено 7 публикаций
Сортировка:
по названию
по году
Статья
Brav C. I., Bussi V., Joyce D. Journal of the American Mathematical Society. 2019. No. 32. P. 399-443.
Добавлено: 16 октября 2018
Статья
Lando S., Kazaryan M. Journal of the American Mathematical Society. 2007. Vol. 20. No. 4. P. 1079-1089.
Добавлено: 5 мая 2010
Статья
Lemire N., Vladimir L. Popov, Reichstein Z. Journal of the American Mathematical Society. 2006. Vol. 19. No. 4. P. 921-967.
Добавлено: 17 марта 2013
Статья
Abouzaid M., Auroux D., Efimov Alexander I. et al. Journal of the American Mathematical Society. 2013. Vol. 26. No. 4. P. 1051-1083.

We prove that the wrapped Fukaya category of a punctured sphere ($ S^{2}$ with an arbitrary number of points removed) is equivalent to the triangulated category of singularities of a mirror Landau-Ginzburg model, proving one side of the homological mirror symmetry conjecture in this case. By investigating fractional gradings on these categories, we conclude that cyclic covers on the symplectic side are mirror to orbifold quotients of the Landau-Ginzburg model.

Добавлено: 31 октября 2013
Статья
Braverman A., Finkelberg M. V. Journal of the American Mathematical Society. 2014. Vol. 27. No. 4. P. 1147-1168.
Добавлено: 19 июля 2014
Статья
Bryan J., Pandharipande R., Faber C. et al. Journal of the American Mathematical Society. 2008. No. 21. P. 101-136.
Добавлено: 30 сентября 2014